# SDR SWIA202162006

- Difficulty date: August 20, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED AT INTERCOASTAL AT APPRO FS319.00-FS333.00 AND STRG20R (MARKED)     (C-CHECK RO 10/29/2021)    REMOVED AND REPLACED INSTERCOSTAL FS319 - FS333,  STGR20R / DWG SH670-31950 REV Y, CRJ-700 SRM 51-42-06-001-001-A01 REV38B, 14DEC2020, CRJ-700 SRM 51-42-21-001-001-A01 REV38B, 14DEC2020 / COMPLIED WITH 51-900-1002-SKY (CL600-2C10) CARD
